Coartem Dispersible Artemether/Lumefantrine...
Benadryl Allergy Relief Plus – 12 Capsules
Gaviscon Double Action Mint – 12 Tablets
  • Gaviscon Double Action Mint – 12 Tablets
Gaviscon Double Action Mint – 12 Tablets
  • Gaviscon Double Action Mint – 12 Tablets
Gaviscon Double Action Mint – 12 Tablets
  • Gaviscon Double Action Mint – 12 Tablets
Gaviscon Double Action Mint – 12 Tablets
  • Gaviscon Double Action Mint – 12 Tablets

Gaviscon Double Action Mint – 12 Chewable Tablets

Gaviscon Double Action Mint – 12 Chewable Tablets

Px-001302
Px-001302

Long lasting relief from the pain and discomfort of heartburn and acid indigestion.

 

₦2,650.00
Tax included
Presentation
Quantity Qty
IN-STOCK

Quantity Qty
IN-STOCK

Gaviscon Double Action Mint – 12 Chewable Tablets

Gaviscon Double Action Mint – 12 Chewable Tablets | Presentation : Pack - 16 Tablets

₦2,650.00
 

SAFE RELIABLE

 

GENUINE PRODUCTS

 

EXPRESS DELIVERY

 

SECURED PAYMENT

Gaviscon Double Action Mint Flavour – 12 Chewable Tablets with peppermint flavour provides fast and powerful relief from heartburn and indigestion. It brings a long lasting relief from the ain and discomfort of heartburn and acid indigestion. It neutralises excess stomach acid and relieve pain and discomfort (white layer). It forms a protective barrier over the stomach contents to soothe the burning pain your chest (pink layer)

 

Ingredient

Each chewable tablet contains 250mg Sodium Alginate, 106.5mg Sodium Bicarbonate and 187.5mg Calcium Carbonate as active ingredients. It also contains aspartame (E951). If you have phenylketonuria, note that the product is sweetened with aspartame (E951), a source of phenylalamine. Contains Carmoisine Lake (E122). Do not contain sugar or gluten.

 

Direction for Use

For oral use only. Chew thoroughly before swallowing. Adults and children over 12 years should take 2 to 4 tablets after meals and at bedtime, up to 4 times daily. Children under 12 years should take this medication only on strict and supervised medical advise. You can take this product if you are pregnant or breastfeeding.

 

Caution

If symptoms persist after 7 days consult your doctor. Contains sodium and calcium. Keep out of sight and reach of children.

Active Ingredient
Sodium Alginate
Drug Strength
250mg
Drug Dispensing
OTC
Dosage Form
Tablets
Drug Administration
Oral
Manufacturer
Reckitt Benkiser

Specific References

EAN13
5000158065994

Adverse Drug Reaction

Report any unintended response you had while using this product at normal doses for prophylaxis (prevention), diagnosis or therapy (treatment) of a medical condition.

your first and surname
correspondence email
product that caused the adverse the reaction
What was the adverse reaction you experience with using this product
insert_invitation
The date the adverse reaction started
insert_invitation
The date you stopped experiencing the adverse reaction
What was the result of the adverse reaction you experience using this product